We obtain sharp convergence rates, using Dirichlet correctors, for solutions of wave equations in a bounded domain with rapidly oscillating periodic coefficients. The results are used to prove the exact boundary controllability that is uniform in (the scale of the microstructure) for the projection of solutions to the subspace generated by the eigenfunctions with eigenvalues less than .
Cite this article
Fanghua Lin, Zhongwei Shen, Uniform boundary controllability and homogenization of wave equations. J. Eur. Math. Soc. 24 (2022), no. 9, pp. 3031–3053DOI 10.4171/JEMS/1137